Strange rash under arm

godlovesatrier

Senior Member
Messages
746
Likes
1,281
Location
United Kingdom
Hi all,

I'm looking for some advise. I've spoken to my doctor already but I haven't been able to see a doctor yet for examination. I've got a weird red rash on my armpit. It seems to be contained to the warmest area where the two bits of skin meet. It's got a mainly pale red appearance. It hasn't been particular sore or itchy since I started using xemacort anti biotic and steroid cream. However the cream doesn't seem to be clearing whatever it is up.

There's a darker spot/rash area in the centre of the armpit that looks darker than the rest. Other than that the cream has stopped it spreading and I haven't seen it anywhere else.

My viral titers for epstein Barr have been very high since I got infected in July. They've recently come down with Lauricidin as I've started to feel a bit better. But my glands especially under my arms are swollen are sore on and off. A common symptom with ME for me is raised under arm glands that are painful to the touch for a few days when I have a cold.

Has anyone experienced a rash like this? I thought it was impitigo. It's definitely not an infectious mononucleosis rash as I've already had that. Don't think it's a candida rash as it's not one flat red mark that spreads.

I've been using the cream for 8 days or so. Rash has become paler but appears to have come back in places. If anyone has any advise on what I could try swabbing it with. Apple cider vinegar possibly? I'm all for ideas if the doctor fails me when I see them.
 
Messages
1,758
Likes
4,502
Location
U.S., Earth
It hasn't been particular sore or itchy since I started using xemacort anti biotic and steroid cream.
You could also try over-the-counter anti-fungal creams like terbenafine, in case it's a fungal skin infection like Athlete's Foot.

But you would probably have to stop the steroid cream as that would counteract any antifungal or antibiotic treatment.

Hope this helps.
 

godlovesatrier

Senior Member
Messages
746
Likes
1,281
Location
United Kingdom
Thanks @Pyrrhus . Yes it does look like it could be fungal as it's not very aggressive or painful. Just noticed two spots in the same location tonight which for me is weird as I rarely get acne there.

I'll give this a go if the doctor doesn't have any ideas.

Thanks
 

godlovesatrier

Senior Member
Messages
746
Likes
1,281
Location
United Kingdom
Not sure if anyone is interested but I've finally managed to get a diagnosis. I've got a erythrasma skin infection. Which you generally get in tropical countries, but is also seen closely in immunodeficient people. I can't be sure but I am wondering if the Lauricidin I've been taking at 9000mg a day has basically killed something it wasn't meant to or simply given me a lot more energy (which it has) and opened up another hole in my immune system where infection has taken hold. Whilst it's been fantastic for EBV, might not be so great at keeping bacterial infections at bay.

So now I am on doxycilin for 7 days and a anti biotic cream 3x a day for 7 days. Apparently anti bacterial soap is very good too.

Thanks for the thoughts last week.
 
Messages
746
Likes
1,281
Location
United Kingdom
This rash only started to go down when I reduced my Laurcidin dosage. I haven't taken Laurcidin now for about a week and the rash is more or less 90% resolved. I'm pretty confident the max Laurcidin dose was causing the rash. So god knows what that stuff does to the body, but it can't be good. I'm pretty confident this is the case because every time I changed the Lauricidin dose (down) the rash improved a little bit. Until I went back on it again at a higher dose.